Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 17, NWS Mobile, AL

February 25, 2014

NWS Mobile, AL issued this small craft advisory at Feb 25, 2014, 3:30 PM CST. It took effect at Feb 26, 2014, 3:00 AM CST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2014, 3:30 PM CST (21:30 UTC)
In effect from
Feb 26, 2014, 3:00 AM CST
Expired
Feb 27, 2014, 11:00 AM CST
In force
32 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WHUS74 KMOB 252130
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
330 PM CST TUE FEB 25 2014

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM LATE TONIGHT INTO
THURSDAY MORNING...

.A COLD FRONT WILL CROSS AREA COASTAL WATERS LATE TONIGHT...BRINGING
STRONG OFFSHORE FLOW TO AREA COASTAL WATERS. THE WINDS ARE NOT
EXPECTED TO EASE UNTIL THURSDAY MORNING.

GMZ630>635-650-655-670-675-260530-
/O.NEW.KMOB.SC.Y.0017.140226T0900Z-140227T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
330 PM CST TUE FEB 25 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 9 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 9 AM CST
THURSDAY. 

* WINDS: LIGHT ONSHORE FLOW RISING TO NORTHERLY 23 TO 27 KNOTS EARLY
  WEDNESDAY MORNING.

* SEAS: 1 TO 2 FEET BUILDING TO AROUND 4 FEET NEAR SHORE TO 8 FEET
  WELL OFFSHORE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
753 
WHUS74 KMOB 260556
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1156 PM CST TUE FEB 25 2014

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM LATE TONIGHT INTO
THURSDAY MORNING...

.A COLD FRONT WILL CROSS AREA COASTAL WATERS LATE TONIGHT...
BRINGING STRONG OFFSHORE FLOW TO AREA COASTAL WATERS. THE WINDS
ARE NOT EXPECTED TO EASE UNTIL THURSDAY MORNING.

GMZ630>635-650-655-670-675-261330-
/O.CON.KMOB.SC.Y.0017.140226T0900Z-140227T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1156 PM CST TUE FEB 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
9 AM CST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
9 AM CST THURSDAY. 

* WINDS: LIGHT ONSHORE FLOW RISING TO NORTHERLY 23 TO 27 KNOTS 
  EARLY WEDNESDAY MORNING. 

* SEAS: 1 TO 2 FEET BUILDING TO AROUND 4 FEET NEAR SHORE TO 8 
  FEET WELL OFFSHORE WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
338 
WHUS74 KMOB 261256
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
656 AM CST WED FEB 26 2014

...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THURSDAY MORNING...

.A COLD FRONT WILL MOVE ACROSS THE MARINE AREA EARLY TODAY LEADING
TO A STRONG NORTHERLY WIND FLOW AND BUILDING SEAS THROUGH LATE
TONIGHT AND EARLY THURSDAY MORNING.

GMZ630>635-650-655-670-675-262200-
/O.CON.KMOB.SC.Y.0017.000000T0000Z-140227T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
656 AM CST WED FEB 26 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY.

* WINDS: NORTHERLY WINDS 23 TO 27 KNOTS.

* SEAS: BUILDING 5 TO 8 FEET WELL OFFSHORE TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
434 
WHUS74 KMOB 262200
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CST WED FEB 26 2014

...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THURSDAY MORNING...

.A STRONG OFFSHORE FLOW IN THE WAKE OF A COLD FRONT WILL CONTINUE
OVER THE COASTAL WATERS THROUGH THURSDAY MORNING. 

GMZ630>635-650-655-670-675-270600-
/O.CON.KMOB.SC.Y.0017.000000T0000Z-140227T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
400 PM CST WED FEB 26 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY.

* WINDS: NORTHERLY WINDS 20 TO 25 KNOTS.

* SEAS: BUILDING 5 TO 7 FEET WELL OFFSHORE TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
508 
WHUS74 KMOB 270330
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
930 PM CST WED FEB 26 2014

...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THURSDAY MORNING...

.A STRONG OFFSHORE FLOW BEHIND A COLD FRONT WILL CONTINUE OVER THE
OFFSHORE COASTAL WATERS THROUGH THURSDAY MORNING.

GMZ630>635-270430-
/O.CAN.KMOB.SC.Y.0017.000000T0000Z-140227T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
930 PM CST WED FEB 26 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS OVER BAYS AND INSHORE WATERWAYS HAVE DIMINISHED BELOW SMALL
CRAFT ADVISORY CRITERIA.

$$

GMZ650-655-670-675-271130-
/O.CON.KMOB.SC.Y.0017.000000T0000Z-140227T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
930 PM CST WED FEB 26 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY.

* WINDS: NORTH 20 TO 25 KNOTS.

* SEAS:  5 TO 7 FEET WELL OFFSHORE TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
993 
WHUS74 KMOB 271101
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
501 AM CST THU FEB 27 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED THROUGH MID
MORNING TODAY...

.A MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE
AREA THROUGH MID MORNING TODAY. 

GMZ650-655-670-675-271500-
/O.CON.KMOB.SC.Y.0017.000000T0000Z-140227T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
501 AM CST THU FEB 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS: NORTH 20 TO 25 KNOTS DIMINISHING BY LATE MORNING AND
  EARLY AFTERNOON. 

* SEAS: 5 TO 7 FEET WELL OFFSHORE EARLY TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
972 
WHUS74 KMOB 271459
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
859 AM CST THU FEB 27 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED THROUGH
11 AM TODAY...

.A MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE
AREA THROUGH MID MORNING TODAY.

GMZ650-655-670-675-271700-
/O.EXT.KMOB.SC.Y.0017.000000T0000Z-140227T1700Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
859 AM CST THU FEB 27 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM CST THIS
MORNING. 

* WINDS: NORTH 20 TO 25 KNOTS DIMINISHING BY LATE MORNING AND 
  EARLY AFTERNOON. 

* SEAS: 5 TO 7 FEET WELL OFFSHORE EARLY TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 25, 3:26 PM CST, 4 minutes earlier.

Area forecast discussion, Feb 25, 3:26 PM CST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
326 PM CST TUE FEB 25 2014

.SHORT TERM (TONIGHT AND WEDNESDAY)...AS SHORTWAVE SWINGING EAST
OVER THE PLAINS ATTM WILL BRING INCREASING PRECIP TO THE AREA INTO
TONIGHT. INITIALLY...WITH A STALLED SURFACE BOUNDARY JUST SOUTH OF
THE GULF COAST...AM EXPECTING LIGHT ISENTROPIC UPGLIDE SHOWERS.
INSTABILITY NEAR THE SURFACE WILL BE NON-EXISTENT AND LOOKING AT THE
MODEL SOUNDINGS...THERE ISN'T MUCH THERE. DID PUT IN A FEW
TSRA...MAINLY OVER SOUTHWESTERN SECTIONS OF THE FA WHERE THERE WILL
BE SOME ELEVATED INSTABILITY. LATE TONIGHT INTO WEDNESDAY...THE
SHORTWAVE WILL BEGIN TO PUSH A SURFACE FRONT ACROSS THE FA...WITH AN
ESTIMATED 09Z...PLUS OR MINUS START TIME. IT IS EXPECTED TO MOVE
SOUTH OF THE COAST AROUND 12Z AND SOUTH OF THE MARINE PORTION OF THE
FA BY 16Z. THE WIND SWITCH WILL MOVE SOUTH PRETTY QUICK...BUT
GUIDANCE IS KEEPING THE FA UNDER UPGLIDE SIGNIFICANTLY LONGER THAN
ONE WOULD ANTICIPATE. AM NOT EXPECTING THE LAST OF THE LIGHT SHOWERS
TO MOVE SOUTH OF THE COAST UNTIL WEDNESDAY EVENING. /16

FOR WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...A SERIES OF SHORTWAVES
MOVE ACROSS THE AREA THROUGH THURSDAY WHILE THE AXIS OF A LONGWAVE
TROF MOVES EASTWARD ACROSS THE EASTERN STATES.  THE TRAIN OF
SHORTWAVES CONTINUE THURSDAY NIGHT WHILE A SHORTWAVE TROF ADVANCES
INTO THE SOUTHERN PLAINS.  A SURFACE HIGH BUILDS INTO THE REGION
MEANWHILE AND IS REINFORCED THURSDAY NIGHT BY A STRONGER SURFACE
HIGH BUILDING FROM THE PLAINS INTO THE EASTERN STATES.  POPS
WEDNESDAY EVENING ARE UNCERTAIN AND DEPEND ON THE STRENGTH OF ONE OF
THE SHORTWAVES MOVING ACROSS THE AREA AND IF SUFFICIENT MOISTURE
WILL BE PRESENT FOR PRECIPITATION.  THE ECMWF IS DRIER THAN THE GFS
AND WEAKER WITH THE SHORTWAVE AS WELL WHILE BOTH THE GFS AND ECMWF
SHOW LAYER LIFTING IN THE 295-300K LAYER AS THE COLDER AIR PUSHES
INTO THE REGION.  CONSEQUENTLY...PRECIPITATION AMOUNTS ARE RATHER
DIFFERENT WITH THE GFS SHOWING SUPPORT FOR LIKELY/CATEGORICAL POPS
OVER THE SOUTHERN PORTION OF THE AREA WITH THE ECMWF MORE IN THE
SLIGHT CHANCE/CHANCE CATEGORY.  OTHER GUIDANCE SIDES EQUALLY WITH
THE GFS AND ECMWF SOLUTIONS.

HAVE TAKEN INTO CONSIDERATION RECENT MEX GUIDANCE TRENDS AND GFS
ENSEMBLE POPS WHICH HAVE CONSISTENTLY BEEN IN THE SLIGHT CHANCE TO
CHANCE CATEGORY...AND THE PAST THREE ECMWF RUNS HAVE BEEN
ESSENTIALLY DRY EXCEPT NEAR THE IMMEDIATE COAST...AND GONE WITH
CHANCE POPS FOR THE SOUTHERN FOURTH OF THE AREA TAPERING TO DRY WELL
INLAND DURING THE EVENING HOURS...THEN DRY FOR THE LATE NIGHT
HOURS.  TEMPERATURES WILL BE DROPPING DURING THE EVENING HOURS...BUT
EXPECT THE PRECIPITATION TO END BEFORE CONDITIONS BECOME SUPPORTIVE
OF WINTRY PRECIPITATION OCCURRING.  WITH CLOUDS SLOWER TO CLEAR OVER
THE AREA WEDNESDAY NIGHT...THE BEST RADIATIONAL COOLING WILL BE
THURSDAY NIGHT WITH DEEP LAYER DRY AIR OVER THE REGION AS WELL AS
LIGHT WINDS.  LOWS WEDNESDAY NIGHT WILL RANGE FROM THE UPPER
TWENTIES WELL INLAND TO THE LOWER/MID THIRTIES CLOSER TO THE
COAST...THEN THURSDAY NIGHT LOOKS TO BE THE COLDEST NIGHT THANKS TO
GOOD RADIATIONAL COOLING WITH LOWS IN THE MID TWENTIES WELL INLAND
RANGING TO LOWER THIRTIES NEAR THE COAST.  HIGHS ON THURSDAY WILL BE
AROUND TWELVE DEGREES BELOW NORMAL AND IN THE MID FIFTIES.

THE SHORTWAVE TROF CONTINUES EASTWARD AND MOVES ACROSS THE INTERIOR
SOUTHEAST STATES FRIDAY AFTERNOON INTO FRIDAY NIGHT.  THE AXIS OF
THE SURFACE RIDGE OVER THE REGION MOVES EAST OF THE AREA ON FRIDAY
AS A SURFACE LOW ASSOCIATED WITH THE UPPER TROF ADVANCES ACROSS THE
SOUTHERN PLAINS.  A WARM FRONT IS EXPECTED TO PUSH NORTHWARD ACROSS
THE FORECAST AREA ON FRIDAY WITH THE RETURN OF SOUTHERLY WINDS.  THE
SURFACE LOW IS STILL SET TO WEAKEN AND LOSE IDENTITY FRIDAY NIGHT
LEAVING A STALLED FRONTAL BOUNDARY EXTENDING FROM EASTERN TEXAS TO
THE GREAT LAKES REGION...AND SURFACE RIDGING STRENGTHENS MEANWHILE
OVER THE EXTREME SOUTHEAST STATES.  DRY DEEP LAYER AIR OVER THE AREA
MAKES A MODEST REBOUND ON FRIDAY THEN MORE SO FRIDAY NIGHT WITH
PRECIPITABLE WATER VALUES INCREASING TO 0.75 TO 1 INCH BY 12Z
SATURDAY.  HAVE STAYED WITH SLIGHT CHANCE POPS GRADUALLY RETURNING
TO THE AREA BY FRIDAY NIGHT WITH IMPROVING DEEP LAYER MOISTURE BUT
OTHERWISE JUST MODEST SUPPORT FOR PRECIPITATION.  HIGHS ON FRIDAY
WILL BE SEVERAL DEGREES BELOW NORMAL BUT WILL BE NEAR NORMAL FRIDAY
NIGHT. /29

.LONG TERM (SATURDAY THROUGH TUESDAY)...BROAD LONGWAVE RIDGING
BUILDS INTO THE REGION ON SATURDAY AS A LONGWAVE TROF SWINGS INTO
THE WESTERN STATES.  THE UPPER RIDGE MOVES OFF INTO THE ATLANTIC ON
SUNDAY AND THE LONGWAVE TROF WEAKENS WHILE SLOWLY ADVANCING EASTWARD
AS SHORTWAVE ENERGY EJECTS OFF TO THE EAST.   SURFACE RIDGING
PERSISTS OVER THE EXTREME SOUTHEAST STATES ON SATURDAY WITH THE
STALLED FRONTAL BOUNDARY REMAINING WELL WEST OF THE FORECAST AREA
AND HAVE CONTINUED WITH A DRY FORECAST THROUGH SATURDAY NIGHT.  WHILE
SURFACE RIDGING EXPANDS WESTWARD ACROSS THE NORTHERN GULF COAST ON
SUNDAY...A SURFACE LOW DEVELOPS OVER THE SOUTHERN PLAINS IN RESPONSE
TO THE APPROACHING UPPER TROF.  THE SURFACE LOW MOVES OFF TO THE
NORTHEASTERN STATES MONDAY AFTERNOON WHILE STUBBORN SURFACE RIDGING
OVER THE GULF COAST SLOWS A TRAILING COLD FRONT...WITH THE COLD
FRONT MOVING THROUGH THE FORECAST AREA MONDAY AFTERNOON INTO MONDAY
NIGHT...ALTHOUGH THERE IS UNCERTAINTY WITH THE TIMING OF THIS
FEATURE.  SMALL POPS GRADUALLY RETURN TO THE FORECAST AREA THROUGH
SUNDAY NIGHT WITH CHANCE POPS FOR MONDAY THROUGH TUESDAY FOR THE
APPROACH AND PASSAGE OF THE COLD FRONT AND LINGERING PRECIPITATION
IN THE WAKE OF THE FRONT.  TEMPERATURES WILL BE A FEW DEGREES ABOVE
NORMAL THROUGH MONDAY THEN TREND COOLER IN THE WAKE OF THE FRONT. /29

&&

.AVIATION (18Z ISSUANCE)...VFR CONDITIONS TODAY WILL DETERIORATE
LATER TODAY INTO TONIGHT AS A SHORTWAVE APPROACHES THE FA AND
SPREADS AN AREA OF ISENTROPIC UPGLIDE EASTWARD CURRENTLY OVER THE
LOWER MISS RIVER VALLEY. AM EXPECTING CIGS/VISBYS TO DROP INTO IFR
LEVELS NORTH BEFORE MIDNIGHT...SHORTLY THEREAFTER ALONG THE COAST.
THIS SYSTEM WILL PUSH A FRONT ACROSS THE LAND PORTIONS OF THE FA
BEGINNING SHORTLY BEFORE 06Z TONIGHT...REACHING THE COAST AND MOVING
JUST SOUTH BY 12Z. CONTINUED UPGLIDE PRECIP WILL KEEP CIGS/VISBYS IN
IFR LEVELS THROUGH THE MORNING...WITH MVFR OR HIGH CONDITIONS LATE
AFTERNOON ON. /16

&&

.MARINE...AN APPROACHING UPPER SYSTEM WILL PUSH A COLD FRONT ACROSS
THE FA LATE TONIGHT INTO WEDNESDAY...WITH STRONG OFFSHORE FLOW
FOLLOWING. THIS STRONG OFFSHORE FLOW IS EXPECTED TO LAST INTO
THURSDAY...EASING AS SURFACE HIGH PRESSURE SHIFTS EAST FROM OVER THE
MISS RIVER VALLEY. FRIDAY INTO THE WEEKEND...AS THE SURFACE HIGH
MOVES EAST OF THE FA...ONSHORE FLOW RETURNS...LASTING THROUGH THE
WEEKEND. A FRONT IS EXPECTED TO CROSS AREA COASTAL WATERS LATE
MONDAY INTO MONDAY NIGHT. /16

&&

.FIRE WEATHER...HAVE ISSUED A FIRE WEATHER WATCH FOR SOUTHWEST AND
SOUTH CENTRAL ALABAMA FOR THURSDAY DUE TO A MARGINALLY LONG DURATION
OF RELATIVE HUMIDITIES AT OR BELOW 24 PERCENT.  OTHER CRITERIA FOR
SOUTHEAST MISSISSIPPI AND THE NORTHWEST FLORIDA PANHANDLE ARE NOT
EXPECTED TO BE MET. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      49  50  30  56  30 / 100  90  40  10  10
PENSACOLA   54  55  34  56  34 /  90  90  40  10  05
DESTIN      55  60  36  56  37 /  80  90  40  10  05
EVERGREEN   45  47  30  55  26 / 100  80  20  05  05
WAYNESBORO  41  44  27  55  27 / 100  70  10  05  05
CAMDEN      41  44  27  54  27 /  90  70  10  00  00
CRESTVIEW   52  54  34  58  26 /  90  90  30  10  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 3 AM WEDNESDAY TO 9 AM THURSDAY FOR
     THE FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS
     FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
     SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
     PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Feb 25, 6:14 AM CST, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
614 AM CST TUE FEB 25 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
614 AM CST TUE FEB 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL
BECOME BETTER DEVELOPED LATE THIS EVENING AND EARLY WEDNESDAY MORNING.
THE MAIN CONCERN WITH THIS PATTERN THROUGH TONIGHT WILL BE PERIODS OF
HEAVY RAIN BEGINNING OVER WESTERN SECTIONS OF THE FORECAST AREA SHORTLY
AFTER MIDNIGHT TONIGHT...SPREADING EASTWARD OVER REMAINING AREAS
WEDNESDAY MORNING. SOME MINOR OR LOCALIZED FLOODING WILL BE POSSIBLE
THROUGH EARLY WEDNESDAY MORNING ESPECIALLY WHERE POOR DRAINAGE OCCURS
OFTEN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF VERY HEAVY RAIN MOSTLY EARLY WEDNESDAY MAY BRING SOME
LOCALIZED FLOODING IN AREAS WHERE POOR DRAINAGE OCCURS OFTEN.

A STRONG COLD FRONTAL PASSAGE ON WEDNESDAY BRINGS THE NEXT PERIOD OF
COLDER AIR TO THE GULF COAST. LOW TEMPERATURES ARE FORECAST TO DIP
BELOW FREEZING BOTH THURSDAY AND FRIDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-261215-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
614 AM CST TUE FEB 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAIN WITH PATCHY AREAS OF FOG CAN BE EXPECTED LATE TONIGHT AND
EARLY WEDNESDAY MORNING POSSIBLY RESTRICTING VISIBILITIES TO LESS
THAN ONE MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG NORTHERLY WIND FLOW WILL DEVELOP EARLY WEDNESDAY MORNING AND
CONTINUE THROUGH THURSDAY MORNING LEADING TO HAZARDOUS CONDITIONS
FOR SMALL CRAFT WEDNESDAY THROUGH MIDDAY THURSDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 2:58 PM CSTFire Weather WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more21 hr

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.